Just started Amoxacillin 1500mg three times per day. Had some kind of chemical relief after the first dose whith many CNS symptoms abated, but today, OMG... My head has been hurting more today after the 2nd dose than it has all along. My Eyes feel like there gonna pop out of my head. I have this weird sensation in the front part of my brain, I can't explain it, but it is very uncomfortable and almost gives me the feeling like I want to cry, but at the same time my head hurts about a 20 over 10 on a 1-10 scale. I'm scared to take a Percocet because I tend to narcotic headaches and I can't make this any worse. In fact, if it gets any worse, I'm sure I'll wind up in the ER. I just took my 3rd dose tonight and skipped the 2nd dose due to the symptoms.
I'm reading about the toxin build up you get with the antibiotics and I'm wondering if this is whats happening so soon. I can't believe how things let up yesterday after the first dose and how terrible things have gotten today after the 2nd dose. I'm going to bed and will see how bad the 3rd dose attacks me. How do you deal with this pain. I'm a stoic guy, which means I can tolerate higher levels of pain than most people, but this is ridiculous.
Thanks in advance...
Gary E. BSN, RN